Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 176, NWS Raleigh, NC

July 18, 2015Halifax County, Warren County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 18, 2015, 3:04 PM EDT for Halifax County, Warren County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 3:04 PM EDT (19:04 UTC)
Expired
Jul 18, 2015, 3:45 PM EDT
In force
41 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Halifax County, NC, Warren County, NC

The radar

The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS52 KRAH 181904
SVRRAH
NCC083-185-181945-
/O.NEW.KRAH.SV.W.0176.150718T1904Z-150718T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
304 PM EDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WARREN COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHWESTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 345 PM EDT

* AT 304 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 58 MPH. THIS STORM WAS LOCATED NEAR LITTLETON...OR 13 MILES WEST
  OF ROANOKE RAPIDS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE RAPIDS...HALIFAX...LITTLETON...WELDON...SOUTH WELDON...
  ROANOKE RAPIDS LAKE...ROSEMARY...AIRLIE...MEDOC MOUNTAIN STATE PARK
  AND LAKE GASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3650 7781 3648 7776 3649 7773 3648 7768
      3648 7765 3644 7762 3643 7759 3642 7759
      3642 7756 3640 7755 3637 7755 3635 7758
      3632 7757 3619 7763 3631 7798 3651 7791
TIME...MOT...LOC 1904Z 279DEG 16KT 3638 7789 

$$

GIH
1 follow-up statement
242 
WWUS52 KRAH 181945
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT SAT JUL 18 2015

NCC083-185-181954-
/O.EXP.KRAH.SV.W.0176.000000T0000Z-150718T1945Z/
WARREN NC-HALIFAX NC-
345 PM EDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN AND
NORTHWESTERN HALIFAX COUNTIES WILL EXPIRE AT 345 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR MOST 
OF HALIFAX COUNTY UNTIL 430 PM. 

LAT...LON 3650 7781 3648 7776 3649 7773 3648 7768
      3648 7765 3644 7762 3643 7759 3642 7759
      3642 7756 3640 7755 3637 7755 3635 7758
      3632 7757 3619 7763 3631 7798 3651 7791
TIME...MOT...LOC 1943Z 279DEG 16KT 3638 7789 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:17 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 18, 2:17 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
217 PM EDT SAT JUL 18 2015

.SYNOPSIS...A SURFACE TROUGH WILL DEVELOP OVER THE AREA TODAY AND
REMAIN ACROSS THE REGION INTO NEXT WEEK. AN UPPER LEVEL DISTURBANCE
WILL TRACK SOUTHEASTWARD FROM FROM THE OHIO VALLEY THIS MORNING AND
ACROSS CENTRAL NC THIS AFTERNOON AND EVENING.

&&

.NEAR TERM /THROUGH SUNDAY/...
AS OF 1015 AM SATURDAY...

EARLIER COMPLEX OF SHOWERS MOVING INTO THE TRIAD HAS ALL BUT
DIMINISHED THIS HOUR WITH A BAD OF CLOUDS REMAINING FROM THE
FOOTHILLS...JUST NOW MOVING INTO THE NW PIEDMONT. NOT A LOT OF
ENHANCEMENT ON THE VISIBLE PICTURE AT THIS TIME AND THE HRRR HAS
BACKED OFF ON ALL PRECIPITATION UNTIL AROUND 17Z WHEN TEMPERATURES
RISE ENOUGH TO START GETTING CONVECTIVE INITIATION ACROSS THE AREA.
CONVECTION SHOULD BEGIN AS SCATTERED SHOWERS ACROSS MUCH OF THE CWA
BUT THEN A PUSH FROM A SHORTWAVE ENTERING THE TRIAD AFTER 18Z COULD
BEGIN TO ORGANIZE STORMS A LITTLE MORE. WITH BULK SHEAR VALUES IN
THE 20-25 KT RANGE AND INSTABILITY BETWEEN 1000-1500 J/KG WOULD
EXPECT SOME KIND OF LINEAR MULTICELLULAR FEATURE WHICH WILL WORK
THROUGH THE CWA FROM NW TO SE THIS AFTERNOON AND INTO THE EARLY
EVENING HOURS. EXPECT THE BEST UPPER LEVEL SUPPORT FROM 500 MB
VORTICITY TO MOVE THROUGH THE TRIANGLE AREA MID AFTERNOON AND THE I-
95 CORRIDOR BY EARLY EVENING. SPC CURRENTLY HAS THE AREA UNDER A
MARGINAL RISK FOR ANY SEVERE STORMS WITH DAMAGING WINDS THE PRIMARY
THREAT. ANY SEVERE ACTIVITY THIS AFTERNOON SHOULD REMAIN ISOLATED.
PREVIOUS DISCUSSION FOLLOWS. -ELLIS

HIGH TEMPS TODAY ARE EXPECTED TO BE LARGELY DEPENDENT ON THE AMOUNT
OF DEBRIS CLOUD COVER FROM THE APPROACHING CONVECTIVE COMPLEX. HAVE
LOWERED PREVIOUS HIGH TEMPS BY A DEGREE OR TWO... GIVEN INCREASING
CLOUD COVER LATER TODAY... ALONG WITH THE DEVELOPMENT OF EXPECTED
STORMS THIS AFTERNOON. THUS... WILL GO WITH HIGH TEMPS IN THE LOWER
TO MID 90S.

TONIGHT AND SUNDAY: ANY LINGERING CONVECTION IS EXPECTED TO PUSH TO
THE SOUTH AND EAST OF THE AREA AND/OR DISSIPATE BY EARLY SUNDAY
MORNING... WITH MID LEVEL FEATURE SHIFTING TO THE SOUTH AND EAST OF
THE AREA. OVERNIGHT LOWS SHOULD BE WARM AGAIN FOR TONIGHT... WITH
LOWS GENERALLY EXPECTED IN THE LOWER TO MID 70S.

THE CENTER OF THE MID LEVEL RIDGE IS EXPECTED TO REMAIN OVER THE
SOUTH CENTRAL U.S. ON SUNDAY... WITH CENTRAL NC ON THE PERIPHERY OF
THE EXTENDING EASTWARD RIDGE AXIS. THIS SHOULD ALLOW FOR A
CONTINUATION OF WEST TO NORTHWEST FLOW ALOFT. HOWEVER... THE LATEST
GUIDANCE DOES NOT SHOW MUCH IN THE WAY OF ANY DISTURBANCES ALOFT
TRACKING ACROSS THE AREA ON SUNDAY. THUS... EXPECT ANY CONVECTIVE
ACTIVITY WILL BE MORE ISOLATED TO WIDELY SCATTERED. THIS COUPLED
WITH SLIGHTLY HIGHER AFTERNOON LOW LEVEL THICKNESS VALUES THAN
TODAYS SHOULD YIELD HIGH TEMPS IN THE MID TO UPPER 90S... WITH
POSSIBLY A FEW LOCATIONS TOUCHING 100 ACROSS THE SOUTH/SOUTHWESTERN
PORTION OF THE FA. -BSD

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 300 AM SATURDAY...

AN EXPANSIVE UPPER LEVEL RIDGE OVER THE SOUTHERN U.S. AND A LEE SIDE
TROUGH OVER THE PIEDMONT WILL PRODUCE HOT AND MOSTLY DRY WEATHER
FACTORS FOR CENTRAL NC ON MONDAY. LOW LEVEL THICKNESSES VARY BETWEEN
1440S TO AROUND 1450M IN THE AFTERNOON...INDICATIVE OF TEMPERATURES
WELL INTO THE 90S AND POSSIBLY REACHING THE CENTURY MARK. WITH SFC
DEWPOINTS IN THE UPPER 60S TO NEAR 70...HEAT INDICES 102-106 WILL BE
COMMON WITH A HEAT ADVISORY POSSIBLY WARRANTED...MAINLY IN THE
SANDHILLS AND SECTIONS OF THE COASTAL PLAIN.

THE SUB-TROPICAL AIR MASS WILL PRODUCE SLIGHT-MODERATE INSTABILITY
BY AFTERNOON WHICH SHOULD INITIATE/SUPPORT A FEW THUNDERSTORMS
THOUGH COVERAGE AT THIS TIME APPEARS TO BE NO WORSE THAN 20-25
PERCENT AT ITS PEAK. WILL STILL NEED TO MONITOR UPSTREAM CONDITIONS
AS ANY CONVECTIVELY INDUCE VORT MAX IN THE NW FLOW WOULD LEAD TO
ENHANCE CONVECTIVE DEVELOPMENT OVER OUR REGION. EXPECT RATHER STEEP
LOW LEVEL LAPSE RATES MONDAY AFTERNOON WHICH SUGGEST A DECENT CHANCE
FOR STRONG GUSTY WINDS IN THE VICINITY OF ANY STORMS THAT OCCUR.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 300 AM SATURDAY...

BY TUESDAY...UPPER RIDGE AMPLIFIES OVER THE CENTRAL U.S...EXTENDING
INTO THE NORTHERN PLAINS. THIS AMPLIFICATION WILL DEEPEN A L/W
TROUGH OVER ONTARIO/QUEBEC...INDUCING NWLY FLOW FROM THE GREAT LAKES
INTO THE CAROLINAS. THIS WILL SEND DISTURBANCES INTO OUR REGION AND
AN ENHANCED THREAT FOR SCATTERED CONVECTION BY TUESDAY. TIMING OF
THESE FEATURES DIFFICULT AND MODEL GUIDANCE IS USUALLY A LITTLE
TARDY. FOR NOW WILL MAINTAIN A CHANCE POP ACROSS THE
REGION...FAVORING TUESDAY AFTERNOON-EVENING. TEMPS TUESDAY DEPENDENT
ON TIMING OF SCATTERED CONVECTION AND EXTENT OF DEBRIS CLOUDINESS
UPSTREAM. FOR NOW WILL ADVERTISE MAX TEMPS ABOUT A CATEGORY LOWER
THAN MONDAY'S MAX TEMPS OVER THE NW THIRD WITH COMPARABLE TEMPS
ELSEWHERE.

WEDNESDAY THROUGH FRIDAY... UPPER RIDGE FLATTENS IN RESPONSE TO A
S/W CROSSING THE NORTHERN PLAINS. TUESDAY'S UPPER LEVEL SHEAR AXIS
PROJECTED TO LIE TO OUR SE ON WEDNESDAY WITH MAINLY WEAK ZONAL FLOW
OVERHEAD. THIS SET-UP CHANGES LITTLE ON THURSDAY. THIS SUGGEST HOT
CONDITIONS WITH MAINLY ISOLATED DIURNALLY DRIVEN CONVECTION BOTH
DAYS. MODEL GUIDANCE SUGGEST AN ENHANCED THREAT FOR CONVECTIVE
COVERAGE BY FRIDAY AS ANOTHER MID-UPPER LEVEL S/W APPROACHES FROM
THE NW. WILL GO WITH A CHANCE POP MOST LOCALES FRIDAY AND TEMPS
REMAINING A CATEGORY OR TWO ABOVE NORMAL.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 200 PM SATURDAY...

24 HOUR TAF PERIOD: A LINE OF CONVECTION IS MOVING OVER KRDU AT THIS
TIME AND WILL BE APPROACHING KRWI IN THE NEXT FEW HOURS IF IT HOLDS
TOGETHER. TO THE SOUTH...MORE SCATTERED THUNDERSTORMS WILL APPROACH
THE VICINITY OF KFAY BY 20Z OR SO. WIND GUSTS OF 40-50 KTS ARE
POSSIBLE WITH THESE STORMS BUT THE MAJORITY OF CONVECTION WILL SEE
WIND GUSTS REMAIN UNDER 30 KTS. BEHIND THE LINE...WINDS ARE EXPECTED
TO BRIEFLY GO NORTHWESTERLY BEFORE RETURNING TO A GENERAL
SOUTHEASTERLY FLOW. OVERNIGHT...SOME VFR VISIBILITIES ARE POSSIBLE
AROUND DAYBREAK. WITH NO DISCERNIBLE SHORT WAVE IN THE
AREA...CONVECTIVE COVERAGE SUNDAY AFTERNOON SHOULD BE LESS THAN THIS
AFTERNOON.

LONG TERM: WITH A RETURN TO SOUTHERLY FLOW...EXPECT AN UPTICK IN
DIURNAL COVERAGE OF SHOWERS AND THUNDERSTORMS BEGINNING SATURDAY
AFTERNOON/EVENING AND CONTINUING THROUGH THE END OF THE LONG TERM
WHICH COULD PRESENT SOME ADVERSE CONDITIONS EACH DAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RAH
NEAR TERM...ELLIS/BSD
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...ELLIS
Hazardous weather outlook, Jul 18, 3:47 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
347 AM EDT SAT JUL 18 2015

NCZ007-021>023-038-039-190930-
PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-
347 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON THROUGH EARLY THIS EVENING. THE MAIN SEVERE WEATHER
HAZARD WILL BE LOCALLY STRONG OR DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ008>011-024>028-040>043-073>078-083>086-088-089-190930-
GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-
CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
347 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON THROUGH EARLY THIS EVENING. THE MAIN SEVERE WEATHER
HAZARDS WILL BE LOCALLY STRONG OR DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL PEAK BETWEEN 100 AND 105 DEGREES EACH
AFTERNOON...BEGINNING SUNDAY AND CONTINUING INTO THE FIRST HALF
OF NEXT WEEK. A HEAT ADVISORY MAY BE NECESSARY FOR SECTIONS OF
CENTRAL NC EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 12:52 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1252 PM EDT SAT JUL 18 2015

NCZ007-008-024-025-181800-
PERSON NC-DURHAM NC-ORANGE NC-GRANVILLE NC-
1252 PM EDT SAT JUL 18 2015

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF PERSON...DURHAM...ORANGE AND GRANVILLE COUNTIES UNTIL 200 PM
EDT...

AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS NEAR PROSPECT HILL...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DURHAM...CHAPEL HILL...OXFORD...ROXBORO...HILLSBOROUGH...CREEDMOOR...
CARRBORO...BUTNER...ROUGEMONT AND CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.

&&

LAT...LON 3654 7846 3653 7847 3651 7850 3646 7851
      3617 7850 3608 7854 3602 7855 3608 7869
      3607 7875 3603 7875 3601 7870 3598 7871
      3592 7876 3592 7881 3587 7883 3586 7908
      3588 7925 3624 7926 3624 7915 3654 7914
TIME...MOT...LOC 1652Z 302DEG 15KT 3626 7913

ELLIS
Local storm report, Jul 18, 2:33 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
233 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND DMG     6 SSW OXFORD            36.23N  78.62W
07/18/2015                   GRANVILLE          NC   911 CALL CENTER

            TREES DOWN ACROSS ROAD AT HWY 15S AND BRYANS HILL RD
            SOUTHWEST OF OXFORD.

&&

EVENT NUMBER RAH1500894

TDH
Local storm report, Jul 18, 2:52 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
252 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 WSW FRANKLINTON       36.08N  78.50W
07/18/2015                   FRANKLIN           NC   911 CALL CENTER

            TREE DOWN ACROSS ROAD AT LONG MILL RD AND POCOMOKE RD
            IN YOUNGSVILLE.

&&

EVENT NUMBER RAH1500895

TDH
Local storm report, Jul 18, 2:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
254 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 E FRANKLINTON         36.11N  78.43W
07/18/2015                   FRANKLIN           NC   911 CALL CENTER

            TREE DOWN ACROSS ROAD AT CHAVIS ST AND GLENN ST IN
            FRANKLINTON.

&&

EVENT NUMBER RAH1500896

TDH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:52 PM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Person68 min
Jul 18, 1:41 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Wake49 min
Jul 18, 2:06 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Wake39 min
Jul 18, 2:07 PM EDTSevere Thunderstorm WarningRAHVance, Warren38 min
Jul 18, 2:45 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake45 min
Jul 18, 3:18 PM EDTSpecial Weather StatementRAHRandolph57 min
Jul 18, 3:25 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson65 min
Jul 18, 3:33 PM EDTSpecial Weather StatementRAHHarnett, Johnston, Lee42 min
Jul 18, 3:36 PM EDTSevere Thunderstorm WarningRAHHalifax54 min
Jul 18, 3:53 PM EDTSpecial Weather StatementRAHAnson, Richmond52 min
Jul 18, 4:04 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson41 min
Jul 18, 4:34 PM EDTSpecial Weather StatementRAHCumberland26 min
Jul 18, 4:38 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson67 min
Jul 18, 4:57 PM EDTSpecial Weather StatementRAHGuilford33 min
Jul 18, 5:18 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne57 min
Jul 18, 6:50 PM EDTSpecial Weather StatementRAHPerson40 min
Jul 18, 7:11 PM EDTSevere Thunderstorm WarningRAHGranville, Person49 min
Jul 18, 7:59 PM EDTSpecial Weather StatementRAHGranville, Vance46 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.